# SDR MASA2020031900125

- Difficulty date: March 19, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N86344
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000573
- Aircraft time: 9,612 hours, 5,552 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD FA FLASHLIGHT NOT CHARGING-REPLACED FLASHLIGHT AND CRADLE
